Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 23, No. 1, pp. 23-38 (2007)

Various representations for the system of non-model hyperbolic equations with regular coefficients

Adib A.N. and Radjabov N.

Suez Canal University, Egypt; Tajik State University, Dushanbe

Abstract: The authors have got new integral representations for the linear system of hyperbolic equations with regular coefficients in infinite regions. Furthermore, they used these integral representations to investigate new boundary value problems in infinite regions.

Keywords: Regular coefficients, system of second order linear hyperbolic equations, integral representations, boundary value problems, infinite region, Volterra equation of the second type.

Classification (MSC2000): 35H05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition